# SDR CHQA200600002

- Difficulty date: January 1, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500827
- Aircraft time: 4,730 hours, 3,392 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0061
- Condition: Inoperative
- Location: Rudder
- Part time: 4,755 hours, 3,409 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB, STARTED TO TURN TO THE ASSIGNED HEADING OF 190 DEGREES, THE CAUTION LIGHT CAME ON AND HAD 2 MESSAGES ON THE EICAS, THE FIRST ONE READ RUDDER SYSTEMS 1-2 INOPERATIVE, THE OTHER ONE READ, AUTOPILOT FAIL, FOLLOWED BY YAW DAMPER FAIL.  DECIDED TO STOP THE CLIMB AND LEVELED AT 14000 FEET.  DECLARED AN EMERGENCY AND AFTER REVIEWING ALL OF THE AVAILABLE CHECKLISTS, DECIDED TO RETURN TO DEPARTURE AND PROCEEDED TO DO AN OVERWEIGHT LANDING.  MAINTENANCE REPLACED BOTH RUDDER PRESSURE SWITCHES.
